# SDR ASAA2020030932383

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,517 hours, 15,365 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 41513G
- Condition: Failed
- Location: Weather Radar
- Part time: 15,763 hours, 5,196 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE IN "AUTO" RADAR DISPLAY ALL RED IN FRONT OF A/C IN CLEAR CONDITIONS. LOUD MOTOR SOUND AND VIBRATIONS FELT AT THE SAME TIME. SHORTLY AFTER WXR FAIL FLAG ILLUMINATED. AFTER ABOUT 20 SECONDS - EVERYTHING RETURNED TO NORMAL. GROUNDED - YES. REMOVED AND REPLACED WX RADAR DRIVE UNIT PER B737-800 AMM 34-43-11, OPS CHECK GOOD. PERFORMED GROUND TEST PER AMM 34-43-00-710-802-001, TEST GOOD.
